# SDR HALA2012010500004

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,375 hours, 18,646 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ALTIMETER DIFFERS FROM CAPTAINS BY 120-150 FT DURING CRUISE.  IAW DISPATCH- ACFT FLT PLAN HAS FLT LEVELS FROM 35,000 FT TO 37,000 FT AT CRUISE.  REF FIM CHART CHAP 34 FAULT CODE DIAGRAM ALTIMETER TOLERANCES FIG 6 SHEET 1, ALTIMETER DIFFERENCES WITHIN LIMITS.  OK FOR SERVICE.
